MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE
Model Number NANOSCOPE HANDPIECE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.This evaluation determined that the reported event occurred due to undersized internal diameter of cannula (ncr initiated).
 
Event or Problem Description
On (b)(6) 2021 it was reported by arthrex employee via sems that an ar-3210-0040 nanoscope obturator did not pass through both sheaths.This was discovered during use in an unspecified case performed on (b)(6) 2021.The case was completed using a new product with no patient effect.

Brand Name
NANOSCOPE HANDPIECE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19192998
Report Number1220246-2024-02467
Device Sequence Number18047355
Product Code GCJ
UDI-Device Identifier00888867287839
UDI-Public00888867287839
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberNANOSCOPE HANDPIECE
Device Catalogue NumberAR-3210-0040
Device Lot Number2012019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown